# SDR AALA200803047

- Difficulty date: December 6, 2008
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 70,510 hours
- Engine: Pwa JT8D217C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AUS INFLIGHT, CREW REPORTED ON SHORT FINAL APPROACH NR 1 ENGINE STOPPED PRODUCING THRUST.  LANDED AUS WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
